# SDR MALA976619

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Tripped Off
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE, AUTO PILOT, AND FLIGHT DIRECTOR AS WELL AS THE ALTITUDE ALERTER AND TRP KICKED OFF LINE IN FLIGHT.  RESET AND KICKED OFF LINE AGAIN ABOUT 20 MINUTES LATER.  MAINTENANCE CYCLED POWER AND PERFORMED RETURN TO SERVICE TEST, ALL CHECKS GOOD IAW RJ 85 MM CH 34.
